MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINR, NTRL, 32MM ID, GROUP 2 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LINR, NTRL, 32MM ID, GROUP 2 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 130-32-52
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Sn #: (b)(6), item number and full description: 0101-05-03 - drill bit 1 pk 4.5mm dia x 32mm lng.Sn #: (b)(6), item number and full description: 101-05-04 - drill bit 1 pk 4.5mm dia x 50mm lng.Sn #: (b)(6), item number and full description: 120-65-25 - bone screw 6.5mm dia x 25mm long.Sn #: (b)(6), item number and full description: 130-32-52 - nv gxl linr, ntrl, 32mm id, group 2 cups.Sn #: (b)(6), item number and full description: 162-00-03 - neck preserving stem, std offset plasma sz 3.Sn #: (b)(6), item number and full description: 170-32-93 - biolox delta femoral head 32mm od, -3.5mm.Sn #: (b)(6), item number and full description: 186-01-54 - integrip cc, cluster 54mm, g2.Sn #: (b)(6), item number and full description: 203-96-43 - 11-4137 sryker sys 6 90x13x1.19.The product associated with the reported event is within the scope of recall z-1729-2022.However, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
Legal case ¿ usa (master case no.(b)(4).It was reported via legal documentation that approximately 113 months after a left total hip replacement procedure, the patient has experienced prosthesis wear.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
H6: corrected the following: component code.The most likely cause for the reported revision due to prosthesis wear is a combination of the risk factors specified such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed as the devices were not returned for evaluation, and images and radiographs were not provided.

Brand Name
NV GXL LINR, NTRL, 32MM ID, GROUP 2 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville 32606 6841
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key19967150
Report Number1038671-2024-02795
Device Sequence Number8856558
Product Code JDI
UDI-Device Identifier10885862022165
UDI-Public10885862022165
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/17/2017
Device Catalogue Number130-32-52
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Supplement Date Received by Manufacturer11/05/2024
Initial Report FDA Received Date08/12/2024
Supplement Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/20/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown